# SDR SWAA2025121551040

- Difficulty date: December 9, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 47,745 hours, 29,362 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR FWD TRUNNION SUPPORT FITTING, LOWER INBOARD LUG NR 4. OUTER FACE HAS EVIDENCE OF CORROSION.  R & R LT MLG FWD TRUNNION SUPPORT FITTING; LOWER INBD LUG NR 4 PER EA. 1-A57-3246.
